# SDR GTIA2021020135581

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 13,138 hours, 5,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Assy
- Condition: Depleted
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST REQ SERVICE.  SERVICED L1 DOOR ASSIST IAW AMM 52-10-00.  PG NK2236 CAL DUE 2/21 TW NK2650CAL DUE 2/21
